Search Results1-7 of  7

  • 和泉 春香 ID: 9000265545572

    Articles in CiNii:1

    • A case of progressive malignant melanoma that developed therapy-related myelodysplastic syndrome (2014)
  • Izumi Haruka ID: 9000255838326

    Division of Hematology and Oncology, Department of Internal Medicine, Toho University School of Medicine (2005 from CiNii)

    Articles in CiNii:1

    • Long QT syndrome followed by torasades de pointes due to fluconazole in remission induction chemotherapy for acute myelogenous leukemia (2005)
  • Izumi Haruka ID: 9000256467970

    Division of Hematology and Oncology, Department of Internal Medicine, Toho University Medical Center, Omori Hospital (2006 from CiNii)

    Articles in CiNii:1

    • Combination chemotherapy with paclitaxel and carboplatin (TJ therapy) for primary adenocarcinoma of unknown origin (2006)
  • Izumi Haruka ID: 9000256468022

    Division of Hematology and Oncology, Department of Internal Medicine, Toho University Omori Medical Center (2007 from CiNii)

    Articles in CiNii:1

    • Six cases of therapy-related leukemia or myelodysplastic syndrome after treatment for solid cancer (2007)
  • Izumi Haruka ID: 9000256468328

    Division of Hematology and Oncology, Department of Medicine, Toho University Medical Center (2008 from CiNii)

    Articles in CiNii:1

    • Facial nerve palsy after chemotherapy for maligant lymphoma (2008)
  • Izumi Haruka ID: 9000256468353

    Division of Hematology and Oncology, Toho University Medical Center (2008 from CiNii)

    Articles in CiNii:1

    • Case of a patient with acute lymphocytic leukemia (ALL) who developed serious adverse reactions caused by drug interactions between vincristine (VCR) and itraconazole (ITCZ) (2008)
  • Izumi Haruka ID: 9000283665342

    Department of Hematology and Oncology, Toho University Medical Center Omori Hospital (2006 from CiNii)

    Articles in CiNii:1

    • One case of duodenal malignant lymphoma (2006)
Page Top